Subnormal operator with a cyclic vector. (English) Zbl 0192.47801

Full Text: DOI


[1] J. BRAM, Subnormal operators, Duke Math. Journ., 22 (1955), 75-94. · Zbl 0064.11603
[2] P. R. HALMOS, Introduction to Hubert space and the theory of spectral multiplicity, New York, 1951. · Zbl 0045.05702
[3] P. R. HALMOS, Normal dilations and extensions of operators, Summa. Brasiliensis Math., 2 (1950), 125-134. · Zbl 0041.23201
[4] P. R. HALMOS, Spectra and spectral manifolds, Ann. Soc. Polonaise Math., 25(1952), 43-49. · Zbl 0049.09001
[5] F. RIESZ et B. Sz.-NAGY, Legons d’analyse fonctionnelle, Budapest, 1965 · Zbl 0122.11205
[6] J. WERMER, Report on subnormal operators, Report of an International Conference o Operator Theory and Group Representations, New York, 1955.
[7] J. WERMER, Banach Algebra and Analytic Functions, Advances in Mathematics, No.1, Fasc. 1, Academic Press, 1961. · Zbl 0112.07203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.